# SDR DALA2023041102848

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 8,862 hours, 4,062 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8127, AD/ERA REQUIRES R/H WING SLAT RIGGING PER AMP 27-81-17, AND THE "SLAT CONTOUR CHECK" AS DESCRIBED IN OPTION #2. CORRECTIVE ACTION: ACCOMPLISHED L/H WING SLAT RIGGING PER A220 AMP 27-81-17 AND ERA 607782 AND THE "SLAT CONTOUR CHECK" AS DESCRIBED IN OPTION #2. (LP 2710006)
